Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Automorphism groups emitting local endomorphism near-rings


Author: Gary L. Peterson
Journal: Proc. Amer. Math. Soc. 105 (1989), 840-843
MSC: Primary 20F28; Secondary 16A76, 20D15, 20E36
MathSciNet review: 952320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question of whether a group of automorphisms $ A$ containing the inner automorphisms of a nonabelian $ p$-group $ G$ can generate a local endomorphism near-ring when $ A$ is not a $ p$-group is considered. Conditions on $ A$ are obtained which give us that the endomorphism near-ring generated by $ A$ is not local. An example is given showing that the endomorphism near-ring generated by $ A$ can be local when these conditions are not met.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F28, 16A76, 20D15, 20E36

Retrieve articles in all journals with MSC: 20F28, 16A76, 20D15, 20E36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0952320-5
PII: S 0002-9939(1989)0952320-5
Keywords: Endomorphism near-ring, local near-ring
Article copyright: © Copyright 1989 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia